Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Taking medication for thyroid problem. Any diet changes which can help?

hi i have a thyroid problem, and it was really bad when it started and im on medication , the doctor said it was the highest that she has seen at 350 instead of being below five it is now at 98, i was just wondering if there was anything to help like a diet instead of just taking my pills, as my dosage of tablets is quite high.
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
You are suffering from quite marked hypothyroidism ie your thyroid gland is not making enough hormone for which you have to take medicines and there is no alternative. Your TSH though it is coming down but still is very high so please do not miss out on your treatment. You may control your diet and do physical exercises which may help in shedding some weight but they are no substitute for thyroid medicine.
Answered: Thu, 9 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor